On anti-cycling pivoting rules for the simplex method

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

A new anti-cycling pivoting rule for the simplex method is presented. A general framework for anti-cycling pivoting rules is proposed and investigated.

Original languageEnglish (US)
Pages (from-to)189-192
Number of pages4
JournalOperations Research Letters
Volume10
Issue number4
DOIs
StatePublished - Jun 1991

Bibliographical note

Funding Information:
* Research supported by Econometric Institute, Erasmus Uni-versity Rotterdam

Keywords

  • anti-cycling
  • linear program
  • simplex method
  • tableau

Cite this